Alert archive / Texas / Wind Advisories in 2022

Wind Advisory 13, NWS Corpus Christi, TX

April 9, 202211 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Apr 9, 2022, 2:36 PM CDT for 11 counties in Texas. It took effect at Apr 10, 2022, 9:19 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2022, 2:36 PM CDT (19:36 UTC)
In effect from
Apr 10, 2022, 9:19 AM CDT
Expired
Apr 10, 2022, 7:00 PM CDT
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, Live Oak County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 44 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2022-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2022-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2251 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

743 
WWUS74 KCRP 091936
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
236 PM CDT Sat Apr 9 2022

TXZ234-242>247-342>347-442-443-447-101000-
/O.NEW.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
236 PM CDT Sat Apr 9 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Bend and Victoria Crossroads.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
8 follow-up statements
398 
WWUS74 KCRP 092346 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
646 PM CDT Sat Apr 9 2022

TXZ242-243-342-343-100200-
/O.NEW.KCRP.WI.Y.0014.220409T2346Z-220410T0200Z/
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Inland Kleberg-Inland Nueces-Coastal Kleberg-Coastal Nueces-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Corpus Christi, 
and Flour Bluff
646 PM CDT Sat Apr 9 2022

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SUNDAY...

* WHAT...For the first Wind Advisory, southeast winds 25 to 30 
  mph with gusts up to 40 mph. For the second Wind Advisory, south
  winds 25 to 30 mph with gusts up to 40 mph expected.

* WHERE...Inland Kleberg, Inland Nueces, Coastal Kleberg and 
  Coastal Nueces Counties.

* WHEN...For the first Wind Advisory, until 9 PM CDT this 
  evening. For the second Wind Advisory, from 10 AM to 7 PM CDT 
  Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ241-100200-
/O.NEW.KCRP.WI.Y.0014.220409T2346Z-220410T0200Z/
Jim Wells-
Including the cities of Alice and Orange Grove
646 PM CDT Sat Apr 9 2022

...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Jim Wells County.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ234-244>247-344>347-442-443-447-100200-
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Victoria-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Sinton, Mathis, Taft, Odem, 
Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Portland, 
Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca
646 PM CDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SUNDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Bend and Victoria Crossroads.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

87
850 
WWUS74 KCRP 100218
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
918 PM CDT Sat Apr 9 2022

TXZ242-243-342-343-101030-
/O.EXP.KCRP.WI.Y.0014.000000T0000Z-220410T0200Z/
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Inland Kleberg-Inland Nueces-Coastal Kleberg-Coastal Nueces-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Corpus Christi, 
and Flour Bluff
918 PM CDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SUNDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Inland Kleberg, Inland Nueces, Coastal Kleberg and 
  Coastal Nueces Counties.

* WHEN...For the first Wind Advisory, until 9 PM CDT this 
  evening. For the second Wind Advisory, from 10 AM to 7 PM CDT 
  Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ241-100330-
/O.EXP.KCRP.WI.Y.0014.000000T0000Z-220410T0200Z/
Jim Wells-
Including the cities of Alice and Orange Grove
918 PM CDT Sat Apr 9 2022

...WIND ADVISORY HAS EXPIRED...

The wind speeds have fallen below Advisory thresholds and thus the
Wind Advisory for this evening was allowed to expire.

$$

TXZ234-244>247-344>347-442-443-447-101030-
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Victoria-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Sinton, Mathis, Taft, Odem, 
Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, Portland, 
Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca
918 PM CDT Sat Apr 9 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
SUNDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Coastal Bend and Victoria Crossroads.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

87
955 
WWUS74 KCRP 100809
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
309 AM CDT Sun Apr 10 2022

TXZ234-242>247-342>347-442-443-447-102015-
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
309 AM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Inland Kleberg, Inland Nueces, Coastal Kleberg and 
  Coastal Nueces Counties.

* WHEN...For the first Wind Advisory, until 9 PM CDT this 
  evening. For the second Wind Advisory, from 10 AM to 7 PM CDT 
  Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
318 
WWUS74 KCRP 101051
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
551 AM CDT Sun Apr 10 2022

TXZ231>233-241-101900-
/O.EXA.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Live Oak-Bee-Goliad-Jim Wells-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Alice, and Orange Grove
551 AM CDT Sun Apr 10 2022

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Live Oak, Bee, Goliad and Jim Wells Counties.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ234-242>247-342>347-442-443-447-101900-
/O.CON.KCRP.WI.Y.0013.220410T1500Z-220411T0000Z/
Victoria-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of Victoria, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
551 AM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of south Texas.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
116 
WWUS74 KCRP 101419
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
919 AM CDT Sun Apr 10 2022

TXZ231>234-241>247-342>347-442-443-447-110000-
/O.EXT.KCRP.WI.Y.0013.220410T1419Z-220411T0000Z/
Live Oak-Bee-Goliad-Victoria-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Victoria, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
919 AM CDT Sun Apr 10 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of south Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
262 
WWUS74 KCRP 102012
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
312 PM CDT Sun Apr 10 2022

TXZ231>234-241>247-342>347-442-443-447-110000-
/O.CON.KCRP.WI.Y.0013.000000T0000Z-220411T0000Z/
Live Oak-Bee-Goliad-Victoria-Jim Wells-Inland Kleberg-
Inland Nueces-Inland San Patricio-Coastal Aransas-Inland Refugio-
Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Victoria, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft,
Odem, Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
312 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Coastal Plains.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
214 
WWUS74 KCRP 102151 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
451 PM CDT Sun Apr 10 2022

TXZ243-343-110000-
/O.UPG.KCRP.WI.Y.0013.000000T0000Z-220411T0000Z/
/O.NEW.KCRP.HW.W.0002.220410T2151Z-220411T0000Z/
Inland Nueces-Coastal Nueces-
Including the cities of Robstown, Tuloso, Bishop, Corpus Christi,
and Flour Bluff
451 PM CDT Sun Apr 10 2022

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southeast winds 40 mph with gusts up to 50 mph.

* WHERE...Inland Nueces and Coastal Nueces Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ231>234-241-242-244>247-342-344>347-442-443-447-110000-
/O.CON.KCRP.WI.Y.0013.000000T0000Z-220411T0000Z/
Live Oak-Bee-Goliad-Victoria-Jim Wells-Inland Kleberg-
Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-
Coastal Kleberg-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
Including the cities of George West, Three Rivers, Beeville, 
Goliad, Victoria, Alice, Orange Grove, Kingsville, Loyola Beach, 
Ricardo, Riviera, Sinton, Mathis, Taft, Odem, Rockport, Fulton, 
Refugio, McFaddin, Woodsboro, Kamay, Portland, Ingleside, 
Bayside, Austwell, Magnolia Beach, and Port Lavaca
451 PM CDT Sun Apr 10 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 45 mph.

* WHERE...Coastal Plains.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

87
940 
WWUS74 KCRP 110012
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
712 PM CDT Sun Apr 10 2022

TXZ243-343-110115-
/O.EXP.KCRP.HW.W.0002.000000T0000Z-220411T0000Z/
/O.NEW.KCRP.WI.Y.0015.220411T0012Z-220411T0100Z/
Inland Nueces-Coastal Nueces-
Including the cities of Robstown, Tuloso, Bishop, Corpus Christi,
and Flour Bluff
712 PM CDT Sun Apr 10 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 40 mph.

* WHERE...Inland Nueces and Coastal Nueces Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ232>234-242-244-246-247-342-110115-
/O.EXP.KCRP.WI.Y.0013.000000T0000Z-220411T0000Z/
/O.NEW.KCRP.WI.Y.0015.220411T0012Z-220411T0100Z/
Bee-Goliad-Victoria-Inland Kleberg-Inland San Patricio-
Inland Refugio-Inland Calhoun-Coastal Kleberg-
Including the cities of Beeville, Goliad, Victoria, Kingsville, 
Loyola Beach, Ricardo, Riviera, Sinton, Mathis, Taft, Odem, 
Refugio, McFaddin, Woodsboro, and Kamay
712 PM CDT Sun Apr 10 2022

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Bee, Goliad, Victoria, Inland Kleberg, Inland San 
  Patricio, Inland Refugio, Inland Calhoun and Coastal Kleberg 
  Counties.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ231-241-245-344>347-442-443-447-110115-
/O.EXP.KCRP.WI.Y.0013.000000T0000Z-220411T0000Z/
Live Oak-Jim Wells-Coastal Aransas-Coastal San Patricio-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Kleberg Islands-
Nueces Islands-Calhoun Islands-
Including the cities of George West, Three Rivers, Alice, 
Orange Grove, Rockport, Fulton, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
712 PM CDT Sun Apr 10 2022

...WIND ADVISORY HAS EXPIRED...

Winds have fallen below Advisory thresholds and thus the Wind
Advisory has been allowed to expire.

$$

87

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Apr 9, 12:43 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 9, 12:43 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1243 PM CDT Sat Apr 9 2022

.AVIATION...

VFR conditions persist through this forecast period. Gusty
southerly winds are expected this afternoon with little
improvement overnight. What improvement there is will be mainly
west. Tomorrow winds could be a bit stronger than today,
especially for eastern sites.

&&

.PREV DISCUSSION... /Issued 620 AM CDT Sat Apr 9 2022/

AVIATION...12Z TAFs

VFR conditions will prevail today and tonight. The main concern
for the TAF period will be strong winds. Generally south to
southeasterly flow is expected to develop this morning with winds
gusting to around 35 knots. Higher gusts will be possible.

PREV DISCUSSION... /Issued 422 AM CDT Sat Apr 9 2022/

SHORT TERM (Today through Sunday)...

A deepening surface low along the Rockies will serve to increase
onshore flow by midday today. Winds are expected to gust to around
35 mph across much of South Texas, with gusts to near 40 mph
possible--especially along the coast. Confidence in widespread wind
gusts this high is not quite high enough for me to issue a Wind
Advisory for today, but this will certainly be something that will
need to be monitored. Though the strong onshore flow will bring
moisture back to the area, the dry airmass will, sadly, continue
through the short term. Critical fire weather conditions are
expected again today so a Red Flag Warning has been issued for this
afternoon an evening.

An upper level shortwave on Saturday night will move through giving
us quick flash of hope of at least some sprinkles but this hope was
quickly crushed as limited moisture will continue our dry spell.
Moisture will continue to try to creep in on Sunday, but so will the
strong winds. Confidence is a bit higher for Wind Advisory criteria
Sunday afternoon as the deepening surface low moves over the Texas
Panhandle. 20 to 30 mph winds with gusts to around 40 mph are
possible, particularly across the Coastal Bend. Though moisture will
be slightly higher than today, dry fuels and strong winds will lead
to at least Elevated Fire Weather conditions, particularly across
the Brush Country and Rio Grande Plains.

Minor coastal flooding is possible on Sunday but it is not likely.
Wave heights and 7 to 8 second swell periods could contribute to
wave run-up.

LONG TERM (Sunday Night through Friday)...

An upper-level trough over the Central Plains will develop a surface
low over Northwest Texas Sunday night before swinging northeast into
Canada, retrograding the surface low back towards Colorado on
Monday. This low gets absorbed by the next upcoming low pressure
system from the northwest CONUS, which will play a vital role in the
weather conditions through the rest of the extended as it deepens
and progresses over the Great Plains and Midwest.

A mid-level shortwave accompanied by an approaching dryline, PWATs
over 1.5" (> 75th percentile), and CAPE > 2000 J/kg could lead to a
few showers and thunderstorms over the Coastal Plains and Coastal
Bend. The Victoria Crossroads will have the best chance of
thunderstorms as CINH is progged to be less than 20 J/kg. Breezy
conditions will continue through Wednesday morning before the
dryline approaches the area again. Models are not in agreement with
the progression of this dryline; the GFS brings the N-S oriented
dryline into the Brush Country Wednesday afternoon but then quickly
retrogrades Wednesday night, whereas the ECMWF/CMC brings the
boundary through the CWA Wednesday afternoon and delays retrograding
until Thursday night. These inconsistencies with the timing and
strength of the dryline reduces confidence greatly as the GFS keeps
spotty QPF Wednesday and Thursday with PWATs over 1.5" where as the
ECMWF keeps it dry in wake of the dryline with PWATs below 0.5".
Therefore, kept silent PoPs during this period.

Model discrepancies don't improve near the end of the period as the
GFS wants to bring a strong spring cold front into the area on
Friday associated with a mid-level trough that will then be aided by
a gnarly 185 knot jet stream over the Ohio Valley Saturday morning.
The ECMWF and CMC don't bring this cold front through the area until
Saturday with a much weaker jet stream. Leaning more towards the
ECMWF/CMC solution.

Elevated to critical fire weather conditions will continue daily as
winds remain elevated, greater than 20 MPH with higher gusts and
temperatures get much warmer, reducing relative humidity to below
30%. Windiest conditions will be over the waters and along the
coast, while driest and hottest conditions over the west. High
temperatures in the low to mid 80s along the coast to triple digits
out west will be in place Monday through Wednesday. Temperatures
will then be highly dependent on any boundaries passing through the
rest of the week.

MARINE...

Moderate to strong onshore flow will become strong this afternoon
and evening. A Small Craft Advisory is in effect from this
evening through Monday morning. The Small Craft Advisory will
likely be extended into later this week as strong south to
southeasterly winds and elevated seas continue through Wednesday.
A weak upper level disturbance may contribute to isolated showers
and thunderstorms Tuesday. A weak cold front will enter the area
Wednesday or Thursday. Onshore flow decreases to moderate levels
in advance of the front. Isolated showers are possible Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    86  66  86  70  87  /   0   0   0   0   0
Victoria          86  62  82  69  85  /   0   0   0   0  10
Laredo            92  66  99  70  99  /   0   0   0   0   0
Alice             91  63  95  69  97  /   0   0   0   0   0
Rockport          82  67  81  71  80  /   0   0   0   0  10
Cotulla           94  65  99  69  99  /   0   0   0   0   0
Kingsville        88  64  92  70  94  /   0   0   0   0   0
Navy Corpus       79  69  79  71  80  /   0   0  10   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 10 PM CDT this evening For the following
     zones: Aransas Islands...Bee...Calhoun Islands...Coastal
     Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
     Nueces...Coastal Refugio...Coastal San Patricio...Duval...
     Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
     Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
     Islands...La Salle...Live Oak...McMullen...Nueces Islands...
     Victoria...Webb.

GM...Small Craft Advisory from 7 PM this evening to 7 AM CDT Monday
     For the following zones: Baffin Bay and Upper Laguna
     Madre...Coastal waters from Baffin Bay to Port Aransas out
     20 NM...Coastal waters from Port Aransas to Matagorda Ship
     Channel out 20 NM...Copano, Aransas, and Redfish Bays...
     Corpus Christi and Nueces Bays...San Antonio, Mesquite, and
     Espiritu Santo Bays...Waters from Baffin Bay to Port
     Aransas from 20 to 60 NM...Waters from Port Aransas to
     Matagorda Ship Channel from 20 to 60 NM.

&&

PH/83...AVIATION
Hazardous weather outlook, Apr 9, 4:28 AM CDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
428 AM CDT Sat Apr 9 2022

TXZ229>234-239>247-342>347-442-443-447-100930-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
428 AM CDT Sat Apr 9 2022

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Winds could gust to near 40 mph today. A Wind Advisory may become
necessary.

A Red Flag Warning is in effect today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Elevated to critical fire weather conditions are likely through the
week.

Isolated thunderstorms are possible Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ231-232-236-237-250-255-270-275-100930-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
428 AM CDT Sat Apr 9 2022

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect beginning 7 pm this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small Craft Advisory conditions are possible through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 2:59 AM CDTSmall Craft AdvisoryCRP5 days
Apr 9, 2:31 PM CDTFire Weather WatchCRPBee, Duval, Jim Wells, La Salle, Live Oak, McMullen and 1 more13 hr
Apr 9, 6:46 PM CDTWind AdvisoryCRPJim Wells, Kleberg, Nueces2 hr

Nearby

Wind Advisories in Texas, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.